Advanced Search
Article Contents
Article Contents

Moderate deviation principles for unbounded additive functionals of distribution dependent SDEs

  • * Corresponding author

    * Corresponding author
Abstract Full Text(HTML) Related Papers Cited by
  • By comparing the original equations with the corresponding stationary ones, the moderate deviation principle (MDP) is established for unbounded additive functionals of several different models of distribution dependent SDEs, with non-degenerate and degenerate noises.

    Mathematics Subject Classification: Primary: 60H10, 60H15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. A. Baldi, Large deviations and stochastic homogenisation, Ann. Mat. Pura Appl., 151 (1988), 161-177.  doi: 10.1007/BF01762793.
    [2] A. A. Borovkov and A. A. Mogulskii, Probabilities of large deviations in topological vector space I, Siberian Math. J., 19 (1978), 697-709. 
    [3] A. A. Borovkov and A. A. Mogulskii, Probabilities of large deviations in topological vector space II, Siberian Math. J., 21 (1980), 12-26. 
    [4] J. BaoF. Y. Wang and C. Yuan, Limit theorems for additive functionals of path-dependent SDEs, Discrete Contin. Dyn. Syst., 40 (2020), 5173-5188.  doi: 10.3934/dcds.2020224.
    [5] X. Chen, The moderate deviations of independent random vectors in a Banach space, Chinese J. Appl. Probab. Statist., 7 (1991), 24-32. 
    [6] P. CattiauxP. Dai Pra and S. Roelly, A constructive approach to a class of ergodic HJB equatons with unbounded and nonsmooth cost, SIAM J. Control Optim., 47 (2008), 2598-2615.  doi: 10.1137/070698634.
    [7] M. D. Donsker and S. R. S. Varadhan, Asymptotic evaluation of certain Markov process expectations for large time, I-IV, Comm. Pure Appl. Math., 28 (1975), 1-47, 279-301; 29(1976), 389-461; 36(1983), 183-212. doi: 10.1002/cpa.3160280102.
    [8] A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications, $2^{nd}$ edition, Springer, New York, 1998. doi: 10.1007/978-1-4612-5320-4.
    [9] F. Gao, Long time asymptotics of unbounded additive functionals of Markov processes, Electron. J. Probab., 22 (2017), 1-21.  doi: 10.1214/17-EJP104.
    [10] X. Huang, P. Ren and F. Y. Wang, Distribution Dependent Stochastic Differential Equation, preprint, arXiv: 2012.13656.
    [11] K. Itô and M. Nisio, On stationary solutions of a stochastic differential equation, J. Math. Kyoto Univ., 4 (1964), 1-75.  doi: 10.1215/kjm/1250524705.
    [12] I. Kontoyiannis and S. P. Meyn, Spectral theory and limit theorems for geometrically ergodic Markov processes, Ann. Appl. Probab., 13 (2003), 304-362.  doi: 10.1214/aoap/1042765670.
    [13] P. Ren and F. Y. Wang, Donsker-Varadhan Large Deviations for Path-Distribution Dependent SPDEs, preprint, arXiv: 2002.08652. doi: 10.1016/j. jmaa. 2021.125000.
    [14] M. RöcknerF. Y. Wang and L. Wu, Large deviations for stochastic generalized porous media equations, Stoch. Proc. Appl., 116 (2006), 1677-1689.  doi: 10.1016/j.spa.2006.05.007.
    [15] D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Springer, New York, 1979.
    [16] F. Y. Wang, Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on nonconvex mainfolds, Ann. Probab., 39 (2011), 1449-1467.  doi: 10.1214/10-AOP600.
    [17] F. Y. Wang, Hypercontractivity and applications for stochastic Hamiltonian systems, J. Funct. Anal., 272 (2017), 5360-5383.  doi: 10.1016/j.jfa.2017.03.015.
    [18] F. Y. Wang, Distribution dependent SDEs for Landau type equations, Stoch. Proc. Appl., 128 (2018), 595-621.  doi: 10.1016/j.spa.2017.05.006.
    [19] F. Y. Wang and Y. Zhang, Application of Harnack inequality to long time asymptotics of Markov processes(in Chinese), Sci. Sin. Math., 49 (2019), 505-516. 
    [20] L. Wu, Moderate deviations of dependent random variables related to CLT, Ann. Probab., 23 (1995), 420-445. 
    [21] L. Wu, Uniformly integrable operators and large deviations for Markov processes, J. Funct. Anal., 172 (2000), 301-376.  doi: 10.1006/jfan.1999.3544.
  • 加载中

Article Metrics

HTML views(1361) PDF downloads(163) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint